On deviations of the sample mean

Bahadur, R. R. ; Rao, R. Ranga (1960) On deviations of the sample mean Annals of Mathematical Statistics, 31 (4). pp. 1015-1027. ISSN 0003-4851

PDF - Publisher Version

Official URL: http://www.projecteuclid.org/euclid.aoms/117770567...

Related URL: http://dx.doi.org/10.1214/aoms/1177705674


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Institute of Mathematical Statistics.
ID Code:27001
Deposited On:08 Dec 2010 12:52
Last Modified:17 May 2016 10:17

Repository Staff Only: item control page